MathSciNet Relay Station
MathSciNet bibliographic data
MR1933818 (2003k:65109) 65M50 (35L65)
Cohen, Albert; Kaber, Sidi Mahmoud; Müller, Siegfried; Postel, Marie Fully adaptive multiresolution finite volume schemes for conservation laws. Math. Comp. 72 (2003), no. 241, 183–225 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement